The categorified Heisenberg algebra I: A combinatorial representation

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

External organisations

  • State University of New York (SUNY), Buffalo State

Abstract

We show how Khovanov’s categorification of the Heisenberg algebra arises as a linearization of a discrete combinatorial structure in the bicategory of spans of groupoids. We also treat a categorification of U(s1n)in a similar way.

Details

Original languageEnglish
Pages (from-to)703-745
JournalJournal of Pure and Applied Algebra
Volume222
Issue number3
Early online date18 May 2017
Publication statusPublished - 1 Mar 2018